Counting the number of spanning trees in a class of double fixed-step loop networks release_7bnhto7rgjhmdcm2vtapyvbv3u

by Talip Atajan, Naohisa Otsuka, Xuerong Yong

Published in Applied Mathematics Letters by Elsevier BV.

2010   Volume 23, p291-298

Archived Files and Locations

application/pdf  648.1 kB
file_qweuxvtpznagtjuoundoep73fa (webarchive) (web)
application/pdf  507.3 kB
file_djmapktdvbcuxcnikg4m4be73q (webarchive) (aggregator) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Year   2010
Language   en ?
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0893-9659
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 9fa5c084-293c-4478-9f53-7f0ec4283103